# SDR SWAA2023072873237

- Difficulty date: June 29, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE BRACKET LOC IRSS 212 AT RT WING 2023-405175<[01] REPLACED BRACKET LOCATED ON INBOARD TRAILING EDGE IRSS 212 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. LENGTH OF CRACK IS 0.816 INCHES TOOL USED CALIPER P/N: 500-196-30 S/N: A20230758; DUE DATE: 04-APR-24.;[02] REPLACED BRACKET LOCATED ON INBOARD TRAILING EDGE IRSS 212 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. LENGTH OF CRACK IS 0.816 INCHES TOOL USED CALIPER P/N: 500-196-30 S/N: A20230758; DUE DATE: 04-APR-24. VERIFIED
